International Journal of Theoretical and Applied Mathematics

Volume 5, Issue 1, February 2019

  • Functors , , and in the Category of A - Alg

    Moussa Thiaw, Mohamed Ben Faraj Ben Maaouia, Mamadou Sanghare

    Issue: Volume 5, Issue 1, February 2019
    Pages: 1-9
    Received: 18 February 2019
    Accepted: 26 March 2019
    Published: 18 April 2019
    Abstract: The purpose of this paper is to study some results of homological algebra in the category A-Alg (resp. Alg-A) of left (resp. right) A-algebra in the noncommutative case. In this paper A is a subring of B. So the main results of this paper are, if B is a noetherian duo-ring, S a central saturated multiplicatively closed subset of A, SR the set of re... Show More
  • Compose Quotient Ring Sequences with Walsh’s Sequences and M-Sequences

    Ahmad Hamza Al Cheikha

    Issue: Volume 5, Issue 1, February 2019
    Pages: 10-20
    Received: 7 December 2018
    Accepted: 4 April 2019
    Published: 6 May 2019
    Abstract: Quotient ring sequences are completely new orthogonal sets without coders and decoders to the moment but Walsh sequences of the order 2k, k positive integer, and M-Sequences with zero sequence form additive groups, Except the zero sequences, Walsh sequences, and M-Sequences formed orthogonal sets and used widely in the forward links and inverse lin... Show More